Volume 10, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Global rigidity for totally nonsymplectic Anosov $\mathbb{Z}^k$ actions

Boris Kalinin and Victoria Sadovskaya

Geometry & Topology 10 (2006) 929–954
Bibliography
1 Y Benoist, F Labourie, Sur les difféomorphismes d'Anosov affines à feuilletages stable et instable différentiables, Invent. Math. 111 (1993) 285 MR1198811
2 M Einsiedler, T T. Fisher, Differentiable rigidity for hyperbolic toral actions, to appear in Israel J. Math.
3 R Feres, The invariant connection of a $\frac12$–pinched Anosov diffeomorphism and rigidity, Pacific J. Math. 171 (1995) 139 MR1362981
4 R Feres, A differential-geometric view of normal forms of contractions, from: "Modern dynamical systems and applications", Cambridge Univ. Press (2004) 103 MR2090767
5 J Franks, Anosov diffeomorphisms on tori, Trans. Amer. Math. Soc. 145 (1969) 117 MR0253352
6 E R Goetze, R J Spatzier, Smooth classification of Cartan actions of higher rank semisimple Lie groups and their lattices, Ann. of Math. $(2)$ 150 (1999) 743 MR1740993
7 M W Hirsch, C C Pugh, M Shub, Invariant manifolds, Springer (1977) MR0501173
8 S Hurder, Rigidity for Anosov actions of higher rank lattices, Ann. of Math. $(2)$ 135 (1992) 361 MR1154597
9 J L Journé, A regularity lemma for functions of several variables, Rev. Mat. Iberoamericana 4 (1988) 187 MR1028737
10 B Kalinin, A Katok, Invariant measures for actions of higher rank abelian groups, from: "Smooth ergodic theory and its applications (Seattle, WA, 1999)", Proc. Sympos. Pure Math. 69, Amer. Math. Soc. (2001) 593 MR1858547
11 B Kalinin, R Spatzier, On the classification of Cartan actions, to appear in Geom. Funct. Anal.
12 A Katok, J Lewis, Local rigidity for certain groups of toral automorphisms, Israel J. Math. 75 (1991) 203 MR1164591
13 A Katok, V Niţică, A Török, Non-abelian cohomology of abelian Anosov actions, Ergodic Theory Dynam. Systems 20 (2000) 259 MR1747022
14 A Katok, R J Spatzier, Differential rigidity of Anosov actions of higher rank abelian groups and algebraic lattice actions, Tr. Mat. Inst. Steklova 216 (1997) 292 MR1632177
15 E Lindenstrauss, Rigidity of multiparameter actions, Israel J. Math. 149 (2005) 199 MR2191215
16 A Manning, There are no new Anosov diffeomorphisms on tori, Amer. J. Math. 96 (1974) 422 MR0358865
17 S E Newhouse, On codimension one Anosov diffeomorphisms, Amer. J. Math. 92 (1970) 761 MR0277004
18 V Niţică, A Török, On the cohomology of Anosov actions, from: "Rigidity in dynamics and geometry (Cambridge, 2000)", Springer (2002) 345 MR1919410
19 J Palis, J C Yoccoz, Centralizers of Anosov diffeomorphisms on tori, Ann. Sci. École Norm. Sup. $(4)$ 22 (1989) 99 MR985856
20 C Pugh, M Shub, A Wilkinson, Hölder foliations, Duke Math. J. 86 (1997) 517 MR1432307
21 V Sadovskaya, On uniformly quasiconformal Anosov systems, Math. Res. Lett. 12 (2005) 425 MR2150895